# SDR SWAA072569

- Difficulty date: May 21, 2007
- Submitted: May 22, 2007
- Operation: Air carrier
- Aircraft: N671SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23785
- Aircraft time: 61,495 hours, 51,100 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 6545401
- Condition: Cracked
- Location: Rt Mlg W/W
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND RIGHT MLG W/W VERTICAL STIFFENER CRACKED AT BS 663, RBL 6.15.  REMOVED AND REPLACED STIFFENER PER ACO.
